# SDR SWIA200718589

- Difficulty date: June 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 33,025 hours, 27,418 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD HINGE HARDWARE IS CORRODED, FOUND AT C-CHECK.  REPLACED CORRODED HARDWARE AND BUSHINGS PER CRJ200 AMM 27-34-01-000-801 STEPS G THRU-1-5.
